×

Operations on binary relations. (English) Zbl 0375.02049


MSC:

03G15 Cylindric and polyadic algebras; relation algebras
06A06 Partial orders, general
03E20 Other classical set theory (including functions, relations, and set algebra)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Fishburn, P.C., Mathematics of decision theory, (1972), Mouton The Hague · Zbl 0276.62012
[2] Graham, R.L.; Knuth, D.E.; Motzkin, T.S., Complements and transitive closures, Discrete math., 2, 17-29, (1972) · Zbl 0309.04002
[3] Schwartz, L., Rationality and the myth of the maximum, Nouˆs, 6, 97-117, (1972)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.